Open Access

The complex moment problem in the exponential form with direct and inverse spectral problems for the block Jacobi type correspondence matrices

     Article (.pdf)

Abstract

We present a new generalization of the connection of the classical power moment problem with spectral theory of Jacobi matrices. In the article we propose an analog of Jacobi matrices related to the complex moment problem in the case of exponential form and to the system of orthonormal polynomials with respect to some measure with the compact support on the complex plane. In our case we obtain two matrices that have block three-diagonal structure and acting in the space of $l_2$ type as commuting self-adjoint and unitary operators. With this connection we prove the one-to-one correspondence between the measures defined on a compact set in the complex plane and the couple of block three-diagonal Jacobi type matrices. For simplicity we consider in this article only a bounded self-adjoint operator.


Full Text





Article Information

TitleThe complex moment problem in the exponential form with direct and inverse spectral problems for the block Jacobi type correspondence matrices
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 2, 111-139
MathSciNet MR2978189
zbMATH 1258.47025
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

Mykola E. Dudkin
National Technical University of Ukraine (KPI), 37 Peremogy Av., Kyiv, 03056, Ukraine 


Citation Example

Mykola E. Dudkin, The complex moment problem in the exponential form with direct and inverse spectral problems for the block Jacobi type correspondence matrices, Methods Funct. Anal. Topology 18 (2012), no. 2, 111-139.


BibTex

@article {MFAT643,
    AUTHOR = {Dudkin, Mykola E.},
     TITLE = {The complex moment problem  in the exponential form with direct and inverse spectral problems for the block Jacobi type correspondence matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {2},
     PAGES = {111-139},
      ISSN = {1029-3531},
  MRNUMBER = {MR2978189},
 ZBLNUMBER = {1258.47025},
       URL = {http://mfat.imath.kiev.ua/article/?id=643},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues